Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Sharp stomach pain, headache, discharged white substance with red spots on trying to defecate. What could it be?

Hello Dr. Narasi, yesterday I had a sharp pain around the stomach , similar to the pain of a trapped gas, and headache . I tryed Tums, Anise, Tylenol ... Nothing worked. After several hours I decided to stay on the toilet until I defecate. After two hours I only discharged a white substance with red spots, like blood . This substance was not a stool , it actually came out with a gas, so I didn t expect to see anything in the toilet, but I found this long, corrugated, smelly white discharge. After that the pain disappeared inmediately... I just have a light headache, like my head is heavy, but no more pain in my stomach or whatever was hurting me. What would that be?
Asked On : Thu, 13 Dec 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to Healthcare-Magic
Greetings of the day
Single episode there is no need to be concerned.
It's possibly mucoid discharge due to prolonged straining while passing stools.

Take care

Best Regards
Answered: Tue, 7 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor